# SDR AALA202108251518

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM27487
- Condition: Failed
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE PASSENGER CREW DOOR 841 DOOR DAMPER / EMERGENCY OPERATION CYLINDER FAILS TEST. REPLACED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B.
